American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Olof J. Staffans. On scattering passive system nodes and maximal scattering dissipative operators. Proc. Amer. Math. Soc. 141 (2013) 1377-1383.
Abstract, references, and article information   
View Article: PDF

[2] Olof J. Staffans. Quadratic optimal control of stable well-posed linear systems. Trans. Amer. Math. Soc. 349 (1997) 3679-3715. MR 1407712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1